0141 781 6600
Galpharm Long Lasting Ibuprofen Capsules
 
8s 10 CASE
1408210
216 864
£1.99 39.7%
39.7%
 
Galpharm Long Lasting Ibuprofen Capsules
 
8s 10 CASE
1408210
216 864
£1.99 39.7%
Detail Information
Galprofen Ibuprofen Long Lasting Capsules 8 Capsules 200mg
Please read the enclosed leaflet carefully before use.
Company Name

Galpharm Healthcare Ltd.

Manufacturer Address
PL Holder:
Galpharm Healthcare Ltd.,
South Yorkshire,
S75 3SP.
Return To
Galpharm Healthcare Ltd.,
South Yorkshire,
S75 3SP.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.